# SDR B4MR97022

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6014848
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND KEEL BEAM RT W/W UNDER APU ANGLE CORRODED TOP AND BOTTOM.  OUT OF LIMITS PER SRM 53-10-1.  REPAIRED PER SRM 51-40-4 PN=7075-T6 OR 2X2X.150.  CORROSION TASK CARD NUMBER C53-132-01.  NON-ROUTINE TASK CARD NUMBER 108224.
